Maximal subgroups of multi-edge spinal groups

Alexoudas, Theofanis, Klopsch, Benjamin and Thillaisundaram, Anitha (2016) Maximal subgroups of multi-edge spinal groups. Groups, Geometry, and Dynamics, 10 (2). pp. 619-648. ISSN 1661-7207

Full content URL:

multi-edge_amended20160527_AT.pdf - Whole Document

Item Type:Article
Item Status:Live Archive


A multi-edge spinal group is a subgroup of the automorphism group of a regular p-adic rooted tree, generated by one rooted automorphism and a finite number of directed automorphisms sharing a common directing path. We prove that torsion multi-edge spinal groups do not have maximal subgroups of infinite index. This generalizes a result of Pervova for GGS-groups.

Keywords:multi-edge spinal groups, branch groups, maximal subgroups, NotOAChecked
Subjects:G Mathematical and Computer Sciences > G110 Pure Mathematics
Divisions:College of Science > School of Mathematics and Physics
ID Code:25185
Deposited On:16 Nov 2016 17:51

Repository Staff Only: item control page